# SDR DHL9780704C

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT FLAP SCISSOR PANEL HAS DELAMINATED INNER UPPER AREA.  REMOVED PANEL, REPAIRED, AND INSTALLED PANEL PER MM 27-50-0.
